# SDR FDEA201906201326

- Difficulty date: June 12, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB25281
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H LWR WING FUEL ACCESS PANEL CUT OUT AT XORS 686 (5 O'CLOCK POSITION) HAS 1 EA.   ATTACH HOLE WITH A CRACK INDICATION. (MARKED) REAMED ATTACH HOLE TO .317 DIA. CLEAR OF ANY INDICATIONS, FABRIACTED AND INSTALLED   REPAIR BUSHING TO ORIGINAL HOLE DIA. OF .260 DIA.PER SRM VOL. 1 57-10-00 PG. 218A. FIG.   69A
